# SDR DALA1113889222

- Difficulty date: December 19, 2010
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 30,336 hours, 21,711 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 040TITANIUM
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT AIRSTAIR AT STA 1520 BULKHEAD BETWEEN LONGERONS 2L-2R CRACKED.  REPAIR PER ERA487592-14 REV ORIG.
